On the structure of separable Lp spaces (1 < p < ∞)
Alspach, D. ; Enflo, P. ; Odell, E.
Studia Mathematica, Tome 60 (1977), p. 79-90 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:218152
@article{bwmeta1.element.bwnjournal-article-smv60i1p6bwm,
     author = {D. Alspach and P. Enflo and E. Odell},
     title = {On the structure of separable $L\_{p}$ spaces (1 < p < $\infty$)},
     journal = {Studia Mathematica},
     volume = {60},
     year = {1977},
     pages = {79-90},
     zbl = {0343.46017},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv60i1p6bwm}
}
Alspach, D.; Enflo, P.; Odell, E. On the structure of separable $L_{p}$ spaces (1 < p < ∞). Studia Mathematica, Tome 60 (1977) pp. 79-90. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv60i1p6bwm/